Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: This is hell on earth  (Read 331 times)

0 Members and 1 Guest are viewing this topic.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
This is hell on earth
« on: February 04, 2014, 01:27:48 PM »
Coming off paxil anxious+ depressed+have the flu/ strep throat = a living nightmare
Bookmark and Share

Offline 2sungo

  • Sr. Member
  • ****
  • Posts: 320
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Re: This is hell on earth
« Reply #1 on: February 04, 2014, 05:14:32 PM »
Do you have a plan to replace the Paxil with something else?  Was it not working for you?  It can be difficult to withdraw from due to its short half life (hope you are tapering slowly) and of course being sick doesn't help the anxiety/depression component.  I think you need to get in touch with your doctor asap, you should not have to feel like this, maybe a benzo could help for now.  Since you have step throat, make sure the doc checks for interactions between any ad you may be taking and the particular antibiotic you might use for strep.  Hope you feel better soon.
Bookmark and Share

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: This is hell on earth
« Reply #2 on: February 04, 2014, 06:31:10 PM »
I'm on a benzo right now I'm gonna go back on effexor, it's just awful cause I'm really anxious about my health so this is awful, thanks for your reply I appreciate it.
Bookmark and Share

Offline johnathonm

  • Full Member
  • ***
  • Posts: 163
  • Country: us
  • Rec's: 0
  • Gender: Male
    • Poke This Member
Re: This is hell on earth
« Reply #3 on: February 05, 2014, 01:52:26 PM »
There is something called withdrawal syndrome associated with long term use of and subsequent withdrawal from an antidepressant.  It can take some time to subside. The flu/strep is probably a bad coincidence.  Effexor is a great drug and I take it myself.  Paxil is up to experience YMMV
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
456 Views
Last post January 06, 2011, 05:16:38 PM
by Brandi513
0 Replies
291 Views
Last post February 17, 2011, 09:14:09 PM
by realityiscliche
4 Replies
297 Views
Last post September 01, 2011, 07:14:38 PM
by tigerpaw
11 Replies
353 Views
Last post November 16, 2012, 09:16:00 AM
by shola1898
7 Replies
333 Views
Last post May 06, 2013, 06:02:36 PM
by MrMoleHill